# SDR GLBA20110111F

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 31,048 hours, 36,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 228.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A .5" CRACK IN THE FUSELAGE BELLY SKIN, 5" RT OF FS 228.25.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-003. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
